<  Back to the Polytechnique Montréal portal

Dynamical systems with multiple time-varying delays: Stability and stabilizability

D. Mehdi, El-Kébir Boukas and Z. K. Liu

Article (2002)

An external link is available for this item
Department: Department of Mechanical Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/52090/
Journal Title: Journal of Optimization Theory and Applications (vol. 113, no. 3)
Publisher: Springer
DOI: 10.1023/a:1015360805050
Official URL: https://doi.org/10.1023/a%3a1015360805050
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:56
Cite in APA 7: Mehdi, D., Boukas, E.-K., & Liu, Z. K. (2002). Dynamical systems with multiple time-varying delays: Stability and stabilizability. Journal of Optimization Theory and Applications, 113(3), 537-565. https://doi.org/10.1023/a%3a1015360805050

Statistics

Dimensions

Repository Staff Only

View Item View Item